# SDR DALA2015051703364

- Difficulty date: May 16, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 60,150 hours, 20,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE SKIN, AT REAR SPAR, 6 EA AREAS OF CORROSION ON SKIN EDGE NEAR FILLET SEAL IN OVERWING EMERGENCY.  EXIT LOGO AREA.  ALL WORK COMPLETED IAW ER/A 534854-14 AND PRI REV 0.  LP1950466.
